Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I sufered from hicup for 15 days continue, please give me some concrete suggestion

i sufered from hicup for 15 days continue i got endoscopy done n got becteria infection in intestine occured freqently n took the antibiotic for15 days then no constipation , sticky stool ocurred for 2 months but it ocurred again pl give me some concret suggestion i shall be grateful of forever
Asked On : Sun, 16 May 2010
Answers:  1 Views:  888
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to HCM.
Hicups are at time difficult to control,could be due to gastric irritant drugs, gastritis
sub diaphram irritation,and times even in malaria it is observed. Drugs are being used
to control are, Trnquilizer,Panto prazole, rabiprazole,largectil ie cholpromazine, antacids
etc.In spite of regular treatment with this of drug at times it is time taking.But let me
assure you its not serious ailment it will go except dis comfort is the biggest inconviniance. Avoid tobbaco,alcohol, smoking, spicy food etc if you are taking.
Answered: Mon, 12 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor